|i wanna know
Jan 7, 2009
im a 24 yrs and tested hiv+ , im taking treatment travada and stocrim, im having headaches, feeling tired sometimes is normal to feel like that.is at chance of having a baby who is hiv- in the future. also my partner is hiv- so we want to have a baby so we dont know how, without infecting him. and also if i skip my medication will it be resistance.
| Response from Dr. Henry
The tired feeling and headaches can be related to the Stocrine (efavirenz) though many factors can contribute to those fairly non-specific and common symptoms. HIV+ women can have healthy babies. If conception is considered then a switch off the efavirenz to an alternative drug (such as nevirapine or a boosted protease inhibitor) is recommended (increased risk for birth defects from efavirenz) as well as careful counseling from your HIV specialist. Achieving an undetectable HIV level prior to and during the pregnancy is a main goal to decrease the risk for transmission to partners or the baby. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Cold Feet After Anal Sex Top Sign Of HIV AIDS
- Diarrhea After Anal With Condom Worried I Have HIV
- Floaters After Mutual Masturbation Worried I Have HIV
- Hpv After Swallowing Sperm Worried I Have HIV
- Itchy Red Spots After Nipple Biting Sign Of HIV AIDS
- Sinus Infection After Insertive Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.